MathSciNet Relay Station
MathSciNet bibliographic data
MR2845439 93D15 (70Q05 93B52)
Cao, Ke-Cai Global $\scr K$-exponential trackers for nonholonomic chained-form systems based on LMI. Internat. J. Systems Sci. 42 (2011), no. 12, 1981–1992.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement